# SDR DL764060497

- Difficulty date: June 16, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 18,863 hours, 6,470 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AT THE AFT SIDE OF THE BULK BIN DOOR HAS A 0.187 X 3.75 X 1.53 INCH DENT.  THE DAMAGED SKIN WAS CUT OUT AND A REPAIR DOULBER WAS INSTALLED.
